# SDR UIEA2012122300559

- Difficulty date: December 23, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 35,414 hours, 5,120 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

EICAS MESSAGE ELEC UTIL BUSS RT WITH SMOKE REPORTED IN UPPER DECK GALLEY BY F/A.  RETURNED TO GATE.  FOUND OVEN SMOKING AT POSITION UG19.  OVEN CIRCUIT BREAKER FOUND TRIPPED.
